Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the geometric and topological rigidity of hyperbolic 3-manifolds


Author: David Gabai
Journal: Bull. Amer. Math. Soc. 31 (1994), 228-232
MSC: Primary 57M50; Secondary 57N10
MathSciNet review: 1261238
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A homotopy equivalence between a hyperbolic 3-manifold and a closed irreducible 3-manifold is homotopic to a homeomorphsim provided the hyperbolic manifold satisfies a purely geometric condition. There are no known examples of hyperbolic 3-manifolds which do not satisfy this condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 57M50, 57N10

Retrieve articles in all journals with MSC: 57M50, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00523-3
PII: S 0273-0979(1994)00523-3
Article copyright: © Copyright 1994 American Mathematical Society